# SDR TRAX200801198

- Difficulty date: September 19, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 9,180 hours, 7,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8801521 OPERATION 191 LT & RT 625 OBLIQUE ANGLES AREA CRACKED.  RESOLVED ON W/O 100587 TASKCARD NR 00276.  C/A REMOVED DAMAGED RT & LT OBLIQUE ANGLES AND INSTALLED NEW SERVICEABLE RT & LT OBLIQUE ANGLES IAW CRJ 200 SRM 51-42-21.
